Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 51-60 of 67 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
51
Isotropy representations of cylic group actions on homotopy spheres

서동엽researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.2, pp.175 - 178, 1988-08

52
A Note on Public Key Cryptosystem

S. HAHNresearcher, 충청수학회지, v.2, no.1, pp.51 - 54, 1989-06

53
Some Linearity of cylic actions on S^4 with two fixed points

SUNGYUN LEEresearcher; DONG YOUP SUH*researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.2, pp.283 - 289, 1989-04

54
On the Blaschke conditions of L^p functions and normal functions I

김홍오researcher, KYUNGPOOK MATHEMATICAL JOURNAL, v.26, no.0, pp.1 - 3, 1986-07

55
HYPOELLIPTICITY AND LOCAL SOLVABILITY OF OPERATORS WITH DOUBLE CHARACTERISTICS

Kwon, Kil Hyunresearcher, COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, v.10, no.5, pp.525 - 542, 1985

56
Hypoellipticity of systems of pseudodifferential operators with double characteristics

Kwon, Kil Hyunresearcher, TSUKUBA JOURNAL OF MATHEMATICS, v.13, no.2, pp.443 - 451, 1989-06

57
Iterations of the unit singular inner function

김홍오researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.2, pp.243 - 246, 1988-07

58
ON THE MEAN BOUNDARY-BEHAVIOR AND THE TAYLOR COEFFICIENTS OF AN INFINITE BLASCHKE PRODUCT

AHERN, P; Kim, Hong Ohresearcher, MICHIGAN MATHEMATICAL JOURNAL, v.31, no.1, pp.3 - 14, 1984-01

59
On closed maximal ideals of M

Kim, Hong Ohresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A: MATHEMATICAL SCIENCES, v.62, no.0, pp.343 - 346, 1986-01

60
SHAPE DESIGN SENSITIVITY ANALYSIS OF AN AXISYMMETRIC TURBINE DISK USING THE BOUNDARY ELEMENT METHOD

PARK, CW; YOO, YM; Kwon, Kil Hyunresearcher, COMPUTERS STRUCTURES, v.33, no.1, pp.7 - 16, 1989

rss_1.0 rss_2.0 atom_1.0